# SDR MALA954238

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 273114101
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE LEFT FLAP ROLLER DOUBLER WAS WORN.  REPAIRS WERE COMPLETED THROUGH A PART FOR PART REPLACEMENT OF THE DOUBLER IAW FAC SRM 57-90-10 PAGES 45 AND 46 AND ARP 57-20-9424.  (Z)
